MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 4.5MM X 21MM NO TIP- PMA; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 4.5MM X 21MM NO TIP- PMA; STENT, INTRACRANIAL NEUROVASCULAR
Model Number M003UZAS45210
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The device was received.The reported lot number was not confirmed as the packaging was not returned.During the visual inspection, the stent device was returned within the catheter.There were no anomalies noted on the catheter.The stent delivery wire was kinked bent distally and proximally.The stent had deployed and was not returned.Functional testing not done as the stent was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The stent delivery wire was seen to be kinked bent and the stent was not returned and presumed deployed.The as reported event can be confirmed based on the analysis.The as reported and as analyzed stent delivery wire kinked bent and stent deployed prematurely during use will be assigned procedural factors this complaint appears to be associated with a product that met stryker and design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.
 
Event or Problem Description
It was reported that during the procedure while the physician was unsheathing the subject stent the pusher wire got kinked.The stent was taken out along with the microcatheter.The physician replaced it with a new device and continued the procedure without clinical consequences to the patient.Analysis of the device revealed that the stent deployed prematurely during use; therefore, based on this information the event is deemed reportable and emdr will be filed with an awareness date of 20-jul-2020.The event will be assessed to reflect the decision change and emdr will be filed accordingly.

Brand Name
NEUROFORM ATLAS 4.5MM X 21MM NO TIP- PMA
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
IE  NA
MDR Report Key10365583
Report Number3008881809-2020-00229
Device Sequence Number951006
Product Code NJE
UDI-Device Identifier07613327382150
UDI-Public07613327382150
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P180031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2024
Device Model NumberM003UZAS45210
Device Catalogue NumberM003UZAS45210
Device Lot Number21536782
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2020
Initial Report FDA Received Date08/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR